# SDR HEEA078881

- Difficulty date: May 10, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,942 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 406010426101
- Part serial: SEEMEMO
- Condition: Worn
- Location: Main Rotor
- Part time: 1,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LINK HAS WORN BUSHINGS.
